Benutzer: Gast  Login
Titel:

Dimension preserving approximation

Dokumenttyp:
Zeitschriftenaufsatz
Autor(en):
Verma, S. ; Massopust, P. R.
Stichworte:
Article ; Hausdorff dimension ; Fractal interpolation ; Fractal function ; Bernstein polynomials ; Constrained approximation ; Primary 28A80 ; Secondary 10K50 ; 41A10
Zeitschriftentitel:
Aequationes mathematicae
Jahr:
2022
Band / Volume:
96
Heft / Issue:
6
Seitenangaben Beitrag:
1233-1247
Volltext / DOI:
doi:10.1007/s00010-022-00893-3
Verlag / Institution:
Springer International Publishing
E-ISSN:
0001-9054 ; 1420-8903
Publikationsdatum:
07.09.2022
 BibTeX